# SDR IPXA2018060630358

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 30,948 hours, 16,757 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER  RADAR FAILED. AIR TURNBACK, PERFORMED WX RADAR BITE PROCEDURE IAW FIM 34-43-00.  R & R THE WEATHER RADAR TRANSCIEVER IAW AMM 34-43-01, OPS CHECKED GOOD.
